# SDR SWAA2022032979987

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.FLOOR PANEL 120BF CORRODED AROUND THE FASTNER HOLE / [01] EVALUATED DAMAGE ON FLOOR PNL #120 BF; FOUND OUT OF LIMITS DUE CORROSION LENGTH LIMITS IS MORE TNAN 20 INCHES IAW SRM 53-00-53-1A-1 FIG. 102.;[02] IDENTIFIED MATERIAL FOR FLOOR PNL FABRICATION. IAW AMM 25-52--01-201-801; STEP 1 C;[03] IDENTIFIED MATERIAL FOR PNL# 120BF; AS 2024-T3-071 A TAG A115237 IAW AMM 25-52-01-201-801.;[04] VERIFIED ITEMS 1 THROUGH 3;[05] FABRICATED NEW FLOOR PNL # 120 BF IAW AMM 25-52-01-201-801; STEP 1 E;F;[06] VERIFIED STEP5;[07] OK TO RESTORE PROTECTIVE FINISHES;[08] APPLIED ALODINE AND PRIMER ON PNL # 120 FB IAW AMM 51-21-72-370-804; AMM 51-21-41-370-801.;[09] VERIFIED STEP 8; JOB COMPLETE; AUDIT C/W
